# SDR CA960828006

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel  Oil Cooler
- Condition: Failed
- Location: #2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) TWO MINUTES AFTER TAKEOFF #2 ENGINE OIL PRESSURE FLUCTUATIONS AND LOW OIL PRESSURE WAS EXPERIENCED. POWER WAS REDUCED AND OIL PRESSURE RECOVERED. TWO ATTEMPTS TO INCREASE POWER CONFIRMED THAT OIL PRESSURE OCCURRED ONLY AT HIGH POWER SETTINGS. POWER WAS REDUCED AND AIRCRAFT RETURNED TO BASE. GROUND INSPECTION REVEALED HIGH OIL LEVEL WITH FUEL ODOR. FUEL COOLED OIL COOLER REPLACED AND AIRCRAFT RETURNED TO SERVICE.
